Skip to main content
Log in

Addendum to: Positive solutions of elliptic problems involving both critical Sobolev nonlinearities on exterior regions

  • Published:
Monatshefte für Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Bandle, C., Reichel, W.: A linear parabolic problem with non-dissipative dynamical boundary conditions. In: Recent Advances in Elliptic and Parabolic Problems (Zurich, 2004), pp. 45–77. World Scientific Publishing Co., Pte. Ltd., Hackensack (2006)

  2. Gol’dshtein, V., Motreanu, V., Ukhlov, A.: Embeddings of weighted Sobolev spaces and degenerate Dirichlet problems involving the weighted \(p\)-Laplacian. Complex Var. Elliptic Equ. 56, 905–930 (2011)

    Article  MATH  MathSciNet  Google Scholar 

  3. Han, Q.: Positive solutions of elliptic problems involving both critical Sobolev nonlinearities on exterior regions. Monatsh. Math. 176, 107–141 (2015)

    Article  MATH  MathSciNet  Google Scholar 

  4. Lieberman, G.: Boundary regularity for solutions of degenerate elliptic equations. Nonlinear Anal. 12, 1203–1219 (1988)

    Article  MATH  MathSciNet  Google Scholar 

  5. Lindqvist, P.: Addendum: on the equation \({\rm div}\bigl (|\nabla u|^{p-2} \nabla u\bigr )+\lambda {u}^{p-2}u=0\). Proc. Am. Math. Soc. 116, 583–584 (1992)

    MATH  MathSciNet  Google Scholar 

  6. Maz’ya, V.G.: Sobolev Spaces. Springer, Heidelberg (2011)

    Book  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Qi Han.

Additional information

Communicated by A. Jüngel.

To my little angel Jacquelyn and her mother, my dear wife, Jingbo.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Han, Q. Addendum to: Positive solutions of elliptic problems involving both critical Sobolev nonlinearities on exterior regions. Monatsh Math 177, 325–327 (2015). https://doi.org/10.1007/s00605-015-0759-y

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00605-015-0759-y

Keywords

Mathematics Subject Classification

Navigation